# SDR GTIA2024092038386

- Difficulty date: September 20, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 38,698 hours, 17,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 51973
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,357 hours, 1,547 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD L1 MEGAPHONE INOP-R&R FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD. MOC 118486
